# SDR SWAA2022031160466

- Difficulty date: June 28, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB FWD SCUFF PLATE IS CRACKED / REPAIRED FWD CARGO BAY FWD SCUFF PLATE IAW SWA EA 1-A53-2076 REV 11
